# SDR QMLA2023061320047

- Difficulty date: June 6, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N135LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0647
- Aircraft time: 5,220 hours, 17,882 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 8,550 hours, 8,248 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

#2 ENG CHIP CAUTION DISPLAYED IN-FLIGHT. PULSED CHIP BURNER ONCE, BROUGHT ENG #2 TO IDLE AND THEN FINALLY BROUGHT ENG #2 OFF AND COMPLETED A RUN-ON LANDING. MECH INSPECTED CHIP, IT WAS A CATOGORY A CHIP WHICH REQUIRED CLEANING CHIP DETECTOR, DOING A 15 MIN GROUND RUN AND CHECKING THE CHIP DETECTOR AGAIN. NO CHIPS NOTED AND WAS DETERMINED TO BE IN AIRWORTHY CONDITION.
